RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sokhadze, G A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:138
Abstract pages:1899
Full texts:377
References:278

http://www.mathnet.ru/eng/person26009
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244773

Publications in Math-Net.Ru
2012
1. È. A. Nadaraya, P. Babilua, G. A. Sokhadze, “On the integral square deviation of one nonparametric estimation of the Bernoulli regession”, Teor. Veroyatnost. i Primenen., 57:2 (2012),  322–336  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:2 (2013), 265–278  isi  scopus
2010
2. G. Sokhadze, Z. Zerakidze, “Some properties of strongly and weakly divisible statistical structures in a Banach space of measures”, Theory Stoch. Process., 16(32):2 (2010),  120–125  mathnet  mathscinet  zmath
2009
3. È. A. Nadaraya, G. A. Sokhadze, P. Babilua, “On some goodness-of-fit tests based on kernel density estimates”, Teor. Veroyatnost. i Primenen., 54:2 (2009),  359–367  mathnet  mathscinet; Theory Probab. Appl., 54:2 (2010), 324–333  isi  scopus
1988
4. Yu. L. Daletskii, G. A. Sokhadze, “Absolute continuity of smooth measures”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 149–150  isi
1987
5. G. A. Sokhadze, “Absolutely continuous transformations of a Gaussian measure in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 4,  65–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:4 (1987), 86–90
1978
6. G. A. Sokhadze, A. D. Shatashvili, “On the equivalence of Gaussian measures under nonlinear transformations in Hilbert space”, Dokl. Akad. Nauk SSSR, 240:4 (1978),  790–793  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021